# SDR SWAA2021031855573

- Difficulty date: February 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WAFFLE PLATE CRACKED OUTBOARD OF PANEL#551DB. (MARKED) / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.
